Persistent survival of one-dimensional contact processes in random environments

Charles Newman, Sergio B. Volchan

Research output: Contribution to journalArticle

Abstract

Consider an inhomogeneous contact process on Z1 in which the recovery rates δ(x) at site x are i.i.d. random variables (bounded above) while the infection rate is a constant ε. The condition uP(-log δ(x) > u) → + ∞ as u → + ∞ implies the survival of the process for every ε > 0.

Original languageEnglish (US)
Pages (from-to)411-421
Number of pages11
JournalAnnals of Probability
Volume24
Issue number1
StatePublished - 1996

Fingerprint

Contact Process
I.i.d. Random Variables
Random Environment
Infection
Recovery
Imply
Recovery rate
Random variables

Keywords

  • Contact process
  • Directed percolation
  • Oriented percolation
  • Random environment
  • Survival

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

Persistent survival of one-dimensional contact processes in random environments. / Newman, Charles; Volchan, Sergio B.

In: Annals of Probability, Vol. 24, No. 1, 1996, p. 411-421.

Research output: Contribution to journalArticle

@article{3479b8d6c9ff4c69a70a37cd7cd1a619,
title = "Persistent survival of one-dimensional contact processes in random environments",
abstract = "Consider an inhomogeneous contact process on Z1 in which the recovery rates δ(x) at site x are i.i.d. random variables (bounded above) while the infection rate is a constant ε. The condition uP(-log δ(x) > u) → + ∞ as u → + ∞ implies the survival of the process for every ε > 0.",
keywords = "Contact process, Directed percolation, Oriented percolation, Random environment, Survival",
author = "Charles Newman and Volchan, {Sergio B.}",
year = "1996",
language = "English (US)",
volume = "24",
pages = "411--421",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

TY - JOUR

T1 - Persistent survival of one-dimensional contact processes in random environments

AU - Newman, Charles

AU - Volchan, Sergio B.

PY - 1996

Y1 - 1996

N2 - Consider an inhomogeneous contact process on Z1 in which the recovery rates δ(x) at site x are i.i.d. random variables (bounded above) while the infection rate is a constant ε. The condition uP(-log δ(x) > u) → + ∞ as u → + ∞ implies the survival of the process for every ε > 0.

AB - Consider an inhomogeneous contact process on Z1 in which the recovery rates δ(x) at site x are i.i.d. random variables (bounded above) while the infection rate is a constant ε. The condition uP(-log δ(x) > u) → + ∞ as u → + ∞ implies the survival of the process for every ε > 0.

KW - Contact process

KW - Directed percolation

KW - Oriented percolation

KW - Random environment

KW - Survival

UR - http://www.scopus.com/inward/record.url?scp=0030516627&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030516627&partnerID=8YFLogxK

M3 - Article

VL - 24

SP - 411

EP - 421

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 1

ER -